MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alto main body device will not be returned as it remains implanted.The delivery system has been returned, however device evaluation has not yet begun.Patient medical records and imaging studies are being requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained and/or the device has been received and evaluated, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.During the procedure, a polymer leak was experienced.Approximately four minutes after the polymer was mixed, the patient's blood pressure became hypotensive dropping to 50 beats per minute.At that point, the polymer syringe had fully bottomed out.It is unknown what was administered; however, the anesthesia team was able to stabilize the patient's blood pressure.No additional implants were required, and the aneurysm was successfully excluded.Patient will continue to be monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix made an attempt to retrieve the reported adverse event/incident-related medical records; however, the request was denied because the hospital requires patient authorization.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the returned device was completed.Endologix received one alto delivery system and polymer syringes for an evaluation.The devices were shipped in a delivery system box inside of a large shipping box, in a red bio-hazard plastic bag, and inside one pouch.There was blood residue present.The syringe was connected to the delivery system.The stent graft was not returned as it was implanted in the patient as reported.A visual analysis was performed.Upon visual inspection there is a single kink in the oval balloon fill line and the guide wire lumen at approximately 22 mm proximal to the proximal lumen spacer.Polymer was found present on the distal end of the handle, near where the syringe is attached, as well as on the proximal end of the tapered polyimide polymer lumen indicating a patent presence of polymer flow.The remainder of the device appears unremarkable.Based on the evaluation performed the complaint cannot be confirmed as the polymer leak may have originated in the graft itself which was not returned and remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix found the reported hemodynamic instability and fluid leak complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The clinical evaluation found reasonable evidence to suggest calcified deposits were present in the aortic neck and iliacs; however, while this is cautionary to product use, it is unlikely that this condition contributed to the reported event.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status remains unknown as it was not reported to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem: updated, b6: relevant test/lab data ¿ updated, g3: awareness date ¿ updated, h3: device evaluated by mfg - updated, h6: investigation type codes ¿ remove code 4118, h6: investigation finding codes ¿ remove code 3233, h6: investigation conclusion codes ¿ remove code 11.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.During the procedure, a polymer leak was experienced.Approximately four minutes after the polymer was mixed, the patient's blood pressure became hypo-tensive dropping to 50 mmhg.At that point, the polymer syringe had fully bottomed out.It is unknown what was administered; however, the anesthesia team was able to stabilize the patient's blood pressure.No additional implants were required, and the aneurysm was successfully excluded.Patient will continue to be monitored through regular follow-ups.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23784996
Report Number3008011247-2025-00105
Device Sequence Number20106971
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)270603(10)FS053024-31
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB3480-L
Device Lot NumberFS053024-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL (LOT# FF110824-01).; OVATION IX LIMB STENT GRAFT (LOT# FS062325-06).; OVATION IX LIMB STENT GRAFT (LOT# FS081425-17).
Outcome Attributed to Adverse Event Life Threatening;
Patient Age87 YR
Patient SexMale